# SDR QR9R20200909002

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- System (JASC): 5200 · Doors
- Part: Screw
- Part number: LN2979405X14
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UH-72 HAS HAD MULTIPLE REPORTS OF MISSING DOOR HANDLES AFTER RETURN FROM MISSION.  THE ROOT CAUSE OF THE PROBLEM IS THE ATTACHING SCREW BECOMES LOOSE AFTER A FEW HOURS IN SERVICE WHICH THE DOOR HANDLE WILL FALL OFF.  THIS INTRODUCES FOD THAT HAS A POSSIBILITY TO GET IN THE ROTOR SYSTEM.  THIS ATTACHING HARDWARE IS INSERTED INTO A THREADED HOLE THAT HAS NO LOCKING DEVICE, LOCTITE HAS BEEN USED TO HELP BUT HASN'T BEEN THAT SUCCESSFUL.
